Journal of Symbolic Logic

Differentially Algebraic Group Chunks

Anand Pillay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1138-1142.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743411

Mathematical Reviews number (MathSciNet)
MR1071320

Zentralblatt MATH identifier
0727.03023

JSTOR
links.jstor.org

Citation

Pillay, Anand. Differentially Algebraic Group Chunks. J. Symbolic Logic 55 (1990), no. 3, 1138--1142. https://projecteuclid.org/euclid.jsl/1183743411


Export citation